# SDR ASOA201711301455

- Difficulty date: November 30, 2016
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: CC6703479512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAD ALT ANTENNA NR 2 MOUNTING PLATE CORRODED. FABRICATED NEW SPACER PLATES IAW DWG AF670-70326 REV --. REMOVED AND INSTALLED NEW PLATES IAW SRM REQUIREMENTS AND EC/TC EA 30-2017-006, REV 0.
